Fuzzy uniform spaces. (English) Zbl 0494.54005


54A40 Fuzzy topology
54E15 Uniform structures and generalizations
54B30 Categorical methods in general topology
Full Text: DOI


[1] Birkhoff, G., (Lattice Theory AMS Colloquium, Vol. 25 (1967), Amer. Math. Soc: Amer. Math. Soc Providence, R.I)
[2] Bourbaki, N., Topologie générale (1965), Hermann: Hermann Paris · Zbl 0085.37103
[3] Lowen, R., Fuzzy topological spaces and fuzzy compactness, J. Math. Anal. Appl., 56, 621-633 (1976) · Zbl 0342.54003
[4] Lowen, R., Initial and final fuzzy topologies and the fuzzy Tychonoff theorem, J. Math. Anal. Appl., 58, 11-21 (1977) · Zbl 0347.54002
[5] Lowen, R., Convergence in fuzzy topological spaces, General Topology Appl., 10, 147-160 (1979) · Zbl 0409.54008
[6] Lowen, R., Compact Hausdorff fuzzy topological spaces are topological, Topology Appl., 12, 65-75 (1981) · Zbl 0437.54004
[7] Zadeh, L. A., Fuzzy sets, Inform. Contr., 8, 338-353 (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.